Journal of Mathematical Fluid Mechanics

, Volume 8, Issue 2, pp 147–186 | Cite as

Leading Order Down-Stream Asymptotics of Stationary Navier–Stokes Flows in Three Dimensions

Original Paper

Abstract.

We consider stationary solutions of the incompressible Navier–Stokes equations in three dimensions. We give a detailed description of the fluid flow in a half-space through the construction of an inertial manifold for the dynamical system that one obtains when using the coordinate along the flow as a time.

Mathematics Subject Classification (2000).

35Q30 76D05 35B40 35B42 

Keywords.

Navier–Stokes equations asymptotics down-stream laminar wake 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Département de Physique ThéoriqueUniversité de GenèveSwitzerland

Personalised recommendations